# SDR SWI2025F00108

- Difficulty date: November 11, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM  AT RBL9 BETWEEN FS1015.00 TO FS1051.30 HAS CORROSION AS MARKED      (C-CHECK RO 1/29/2025)    REMOVED CORROSION ON CABIN FLOOR BEAM AT RBL9 BETWEEN FS1015.00 TO FS1051.30 REF CRJ-700 SRM 51-21-06-001-001-A01FLOOR BEAM IS OUT OF LIMITS. NO DAMAGE IS ALLOWED ON THE FLOOR SUPPORT STRUCTURE BETWEEN FS977.00 AND FS1098.20 REF CRJ700 SRM 53-61-43-101-001-A01REMOVED AND REPLACED FLOOR BEAM REF MHIRJ REO 670-53-61-2412 REV. -- DATED 2024-11-20 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
